Upping NAX / NT VERY hot and LONG flushes!

...so when I up the NAX or Nutri Thyroid I get some bl**dy odd symptoms. This time I started taking 4 (from 3) NT and kept the NAX at 3 a day.....

2 x NAX and 3 x NT in the morn and 1 x NAX and 1 x NT later that day.

The hot thing lasts over and hour (at least two hours last night) and taking my temperature shows a LOW temp!...

I had one mid afternoon and then as I say, before I went to bed...

Anyone had very similar symptoms?

Si

2 Replies

oldestnewest
  • mmm I did have at times - are you seeing Dr BDP or someone who has advised you to take them? for me it seemed I am better on T3 only. If seeing Dr P give him a ring or book another appt and go back to where you felt OK before trying to gradually increase again. It can be a slow discovery trail.

  • Yes I think I'll try 3 1/2 NT before 4 ! .....Thanks for the reply. x

You may also like...